Given a nonexpansive mapping which maps a closed subset of a complete metric space into the space, we study the convergence of its inexact iterates to its fixed point set in the case where the errors are nonsummable. Previous results in this direction concerned nonexpansive self-mappings of the complete metric space and inexact iterates with summable errors.
This is a preview of subscription content, access via your institution.
Buy single article
Instant access to the full article PDF.
Tax calculation will be finalised during checkout.
Banach, S.: Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales. Fund. Math. 3, 133–181 (1922)
Betiuk-Pilarska, A., Domínguez Benavides, T.: Fixed points for nonexpansive mappings and generalized nonexpansive mappings on Banach lattices. Pure Appl. Funct. Anal. 1, 343–359 (2016)
Butnariu, D., Reich, S., Zaslavski, A.J.: Convergence to fixed points of inexact orbits of Bregman-monotone and of nonexpansive operators in Banach spaces. Fixed Point Theory and Its Applications, pp. 11–32. Yokohama Publishers, Yokohama (2006)
Censor, Y., Zaknoon, M.: Algorithms and convergence results of projection methods for inconsistent feasibility problems: a review. Pure Appl. Funct. Anal. 3, 565–586 (2018)
de Blasi, F.S., Myjak, J., Reich, S., Zaslavski, A.J.: Generic existence and approximation of fixed points for nonexpansive set-valued maps. Set-Valued Var. Anal. 17, 97–112 (2009)
Gibali, A.: A new split inverse problem and an application to least intensity feasible solutions. Pure Appl. Funct. Anal. 2, 243–258 (2017)
Goebel, K., Kirk, W.A.: Topics in Metric Fixed Point Theory. Cambridge University Press, Cambridge (1990)
Goebel, K., Reich, S.: Uniform Convexity, Hyperbolic Geometry, and Nonexpansive Mappings. Marcel Dekker, New York and Basel (1984)
Jachymski, J.: Extensions of the Dugundji–Granas and Nadler’s theorems on the continuity of fixed points. Pure Appl. Funct. Anal. 2, 657–666 (2017)
Kirk, W.A.: Contraction Mappings and Extensions. Handbook of Metric Fixed Point Theory, pp. 1–34. Kluwer, Dordrecht (2001)
Kubota, R., Takahashi, W., Takeuchi, Y.: Extensions of Browder’s demiclosedness principle and Reich’s lemma and their applications. Pure Appl. Funct. Anal. 1, 63–84 (2016)
Pustylnyk, E., Reich, S., Zaslavski, A.J.: Convergence to compact sets of inexact orbits of nonexpansive mappings in Banach and metric spaces. Fixed Point Theory Appl. 2008, 1–10 (2008)
Reich, S., Zaslavski, A.J.: Well-posedness of fixed point problems. Far East J. Math. Sci., Special Volume (Functional Analysis and Its Applications), Part II I, pp. 393–401 (2001)
Reich, S., Zaslavski, A.J.: Generic Aspects of Metric Fixed Point Theory. Handbook of Metric Fixed Point Theory, pp. 557–575. Kluwer, Dordrecht (2001)
Reich, S., Zaslavski, A.J.: Convergence to attractors under perturbations. Commun. Math. Anal. 10, 57–63 (2011)
Reich, S., Zaslavski, A.J.: Genericity in Nonlinear Analysis. Developments in Mathematics, vol. 34. Springer, New York (2014)
Reich, S., Zaslavski, A.J.: Asymptotic behavior of inexact infinite products of nonexpansive mappings in metric spaces. Z. Anal. Anwend. 33, 101–117 (2014)
Takahashi, W.: The split common fixed point problem and the shrinking projection method for new nonlinear mappings in two Banach spaces. Pure Appl. Funct. Anal. 2, 685–699 (2017)
Takahashi, W.: A general iterative method for split common fixed point problems in Hilbert spaces and applications. Pure Appl. Funct. Anal. 3, 349–369 (2018)
Zaslavski, A.J.: Approximate Solutions of Common Fixed Point Problems. Springer Optimization and Its Applications. Springer, Cham (2016)
Zaslavski, A.J.: Algorithms for Solving Common Fixed Point Problems. Springer Optimization and Its Applications. Springer, Cham (2018)
The first author was partially supported by the Israel Science Foundation (Grant No. 820/17), by the Fund for the Promotion of Research at the Technion and by the Technion General Research Fund. Both authors are grateful to an anonymous referee for several useful comments and helpful suggestions.
Conflict of interest
The authors declare that there is no conflict of interest.
Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.
About this article
Cite this article
Reich, S., Zaslavski, A.J. Inexact orbits of nonexpansive mappings with nonsummable errors. Anal.Math.Phys. 10, 19 (2020). https://doi.org/10.1007/s13324-020-00363-6
- Complete metric space
- Fixed point
- Inexact iteration
- Nonexpansive mapping
Mathematics Subject Classification